Sep 8, 2013
I am on stribild once daily. In the past few wks I have started having joint pain (hands, shoulders, elbows, hips, knees, ankles-accompanied with clicking during movement) my muscles hurt, my veins are visible through my breasts and lateral torso. I can pick up a gal of milk, and experience lasting strain/pain down my neck. My legs are fatigued walking 7 steps, as though i have been exercising for awhile. My hair is falling out in handfuls just from gentle bathing-but i was on like 2.5 months of sterroids w the pcp pn.. All of these symptoms..Do they sound typical of hiv and stribild? I take multi-vit, caltrate, coconut oil capsules, dapsone(allergic to sulfa), fish oil, stribild, celexa, skin-nails-hair vitamin, acidophalus, i think that is it.
| Response from Dr. Henry
Those symptoms are not typical for either HIV or Stribild but can be seen in advanced HIV disease as a person tries to fully recover from being very ill. A good general health, muscle, joint, hormone, and nutrition assessment is suggested to see what other factors might be contributing to your symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Spots A Symptom Of Acute HIV Infection?
- Can You Get HIV From Touching A Bloody Scab?
- Should I Get Tested After Blowjob From A Prostitute?
- Coated Tongue After Licking Vagina Worried I Have HIV
- Hpv After Needle Stick Sign Of HIV AIDS
- Pain In Penis After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.